# SDR DL73E960780

- Difficulty date: April 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N381DL
- Make and model: Boeing 737247
- Aircraft serial: 23608
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Blown
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT CARGO LIGHT CAME ON IN FLT.  COULD NOT MAINTAIN PRESSURATION.  UPON LANDING FOUND AFT CARGO DOOR PARTIALLY OPEN AND SEAL BLOWN OUTS AT THE AFT LOWER CORNER.  REINSTALLED SEAL, PRESSURISED TO 8 PSI DIFF SYS AND CHECKED NORMAL.
